# SDR USAABB98097

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AMS - FLT 43 - FLIGHT RETURNED TO AMS AFTER TAKEOFF DUE TO LIGHTING STRIKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND MINOR DAMAGE.  THE AIRCRAFT WAS RELEASED FOR FLIGHT.  (M)
